# SDR F3LA97100

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FOUND CORROSION ON FRAME BS 500A BETWEEN STRINGER 24L AND 25L.  REMOVED .02 BY 1 INCH BY .25 INCH FROM ORIGINAL THICKNESS OF .050.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-40-3, 51-30-2, 51-10-2, 51-10-8, AND MM 51-20-00.  (M)
